Taylor series of conformal mappings onto symmetric quadrilaterals

Loredana Lanzani, Jeanine L. Myers, Andrew S. Raich

Research output: Contribution to journalArticle

Abstract

We discuss the positivity (or lack thereof) of the non-vanishing coefficients of the Taylor series expansion about (Formula presented.) for the Riemann map of a family of rectangles and rhombi with defined symmetries.

Original languageEnglish (US)
Pages (from-to)1133-1141
Number of pages9
JournalComplex Variables and Elliptic Equations
Volume60
Issue number8
DOIs
StatePublished - Aug 3 2015

Keywords

  • Schwarz–Christoffel map
  • Taylor series
  • symmetry

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Taylor series of conformal mappings onto symmetric quadrilaterals'. Together they form a unique fingerprint.

  • Cite this